Two-dimensional steady free surface flow into a semi-infinite mat sink

Koerber A.J. and Forbes L.K. (1998) Two-dimensional steady free surface flow into a semi-infinite mat sink. Physics of Fluids, 10 11: 2781-2785. doi:10.1063/1.869801


Author Koerber A.J.
Forbes L.K.
Title Two-dimensional steady free surface flow into a semi-infinite mat sink
Journal name Physics of Fluids   Check publisher's open access policy
ISSN 1070-6631
Publication date 1998-01-01
Sub-type Article (original research)
DOI 10.1063/1.869801
Open Access Status Not yet assessed
Volume 10
Issue 11
Start page 2781
End page 2785
Total pages 5
Publisher American Institute of Physics Inc.
Language eng
Subject 1507 Transportation and Freight Services
2206 Computational Mechanics
2211 Mechanics of Materials
3100 Physics and Astronomy
3104 Condensed Matter Physics
Abstract The steady, potential flow of a fluid into a semi-infinite "mat" sink in two dimensions is examined, the mat sink being a region along the flat bottom, where the vertical outflow velocity is specified by - V(x). The fluid possesses a free surface that is drawn right down into the sink. An integral equation technique is employed and solved numerically. Solutions are found for the supercritical case, where the Froude number F> 1, and free surface profiles are presented for two different forms of the outflow velocity profile V(x).
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 10:37:17 EST by System User